Translator Disclaimer
2021 The Navarro conjecture for the alternating groups
Olivier Brunat, Rishi Nath
Algebra Number Theory 15(4): 821-862 (2021). DOI: 10.2140/ant.2021.15.821

Abstract

Recently Navarro proposed a strengthening of the unsolved McKay conjecture using Galois automorphisms. We prove that the Navarro conjecture and its blockwise version hold for the alternating groups.

Citation

Download Citation

Olivier Brunat. Rishi Nath. "The Navarro conjecture for the alternating groups." Algebra Number Theory 15 (4) 821 - 862, 2021. https://doi.org/10.2140/ant.2021.15.821

Information

Received: 26 October 2018; Revised: 10 September 2020; Accepted: 14 October 2020; Published: 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.2140/ant.2021.15.821

Subjects:
Primary: 20C30
Secondary: 20C15

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 4 • 2021
MSP
Back to Top